# SDR MALA040453

- Difficulty date: June 7, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- Aircraft time: 31,534 hours, 26,375 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, FS 686.38 AFT CARGO FRAME CHAFED.  FABRICATED AND INSTALLED REPAIR ANGLE ON AFT CARGO FRAME AT FS 686.38 IAW MESABA EO S53152.  AIRCRAFT RELEASE DATE 6/23/04.
